# SDR DALA2018100505895

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 72,621 hours, 53,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SUPPORT ANGLE. AFT CARGO, STA 1117, ABOVE STR 30. REPAIRED IN REF TO MD88 SRM 51-70-5 PARA 3 FIG 2. (LP0770016)
